American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 310 found      Go to page: 1 2 3 4 > >>

[1] Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. Asymptotic parabolicity for strongly damped wave equations. Proceedings of Symposia in Pure Mathematics 87 119-131.
Book volume table of contents
View Article: PDF

[2] M. M. Cavalcanti, V. N. Domingos Cavalcanti and F. A. Falcão Nascimento. Erratum to `Asymptotic Stability of the Wave Equation on Compact Manifolds and Locally Distributed Viscoelastic Dissipation. Proc. Amer. Math. Soc. 145 (2017) 4097-4097.
Abstract, references, and article information   
View Article: PDF

[3] Yoshinori Morimoto and Seiji Ukai. The Boltzmann equation without angular cutoff. Sugaku Expositions 30 (2017) 65-87.
Abstract, references, and article information   
View Article: PDF

[4] Wenmeng Zhang, Kening Lu and Weinian Zhang. Differentiability of the conjugacy in the Hartman-Grobman Theorem. Trans. Amer. Math. Soc. 369 (2017) 4995-5030.
Abstract, references, and article information   
View Article: PDF

[5] Luca Rossi. Symmetrization and anti-symmetrization in parabolic equations. Proc. Amer. Math. Soc. 145 (2017) 2527-2537.
Abstract, references, and article information   
View Article: PDF

[6] Gregory Drugan and Xuan Hien Nguyen. Mean curvature flow of entire graphs evolving away from the heat flow. Proc. Amer. Math. Soc. 145 (2017) 861-869.
Abstract, references, and article information   
View Article: PDF

[7] Michael Winkler. How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?. Trans. Amer. Math. Soc. 369 (2017) 3067-3125.
Abstract, references, and article information   
View Article: PDF

[8] Lucas C. F. Ferreira, César J. Niche and Gabriela Planas. Decay of solutions to dissipative modified quasi-geostrophic equations. Proc. Amer. Math. Soc. 145 (2017) 287-301.
Abstract, references, and article information   
View Article: PDF

[9] Jacques Giacomoni, Guillaume Warnault and S. Prashanth. Existence and global analytic bifurcation for singular biharmonic equation with Navier boundary condition. Proc. Amer. Math. Soc. 145 (2017) 151-164.
Abstract, references, and article information   
View Article: PDF

[10] Pierre-Emmanuel Jabin and Thomas Rey. Hydrodynamic limit of granular gases to pressureless Euler in dimension 1. Quart. Appl. Math. 75 (2017) 155-179.
Abstract, references, and article information
View Article: PDF

[11] Alessio Porretta and Enrique Zuazua. Numerical hypocoercivity for the Kolmogorov equation. Math. Comp. 86 (2017) 97-119.
Abstract, references, and article information   
View Article: PDF

[12] Luca Lorenzi, Alessandra Lunardi and Roland Schnaubelt. Strong convergence of solutions to nonautonomous Kolmogorov equations. Proc. Amer. Math. Soc. 144 (2016) 3903-3917.
Abstract, references, and article information   
View Article: PDF

[13] J. A. Leach and E. Hanaç. On the evolution of travelling wave solutions of the Burgers-Fisher equation. Quart. Appl. Math. 74 (2016) 337-359.
Abstract, references, and article information
View Article: PDF

[14] Amal Attouchi and Philippe Souplet. Single point gradient blow-up on the boundary for a Hamilton-Jacobi equation with $p$-Laplacian diffusion. Trans. Amer. Math. Soc. 369 (2017) 935-974.
Abstract, references, and article information   
View Article: PDF

[15] François Hamel and Luca Rossi. Transition fronts for the Fisher-KPP equation. Trans. Amer. Math. Soc. 368 (2016) 8675-8713.
Abstract, references, and article information   
View Article: PDF

[16] Varga K. Kalantarov and Edriss S. Titi. Finite-parameters feedback control for stabilizing damped nonlinear wave equations. Contemporary Mathematics 659 (2016) 115-133.
Book volume table of contents   
View Article: PDF

[17] Navid Allahverdi, Alejandro Pozo and Enrique Zuazua. Numerical aspects of sonic-boom minimization. Contemporary Mathematics 658 (2016) 267-279.
Book volume table of contents   
View Article: PDF

[18] Jochen Denzler, Herbert Koch and Robert J. McCann. Long-time asymptotic expansions for nonlinear diffusions in Euclidean space. Contemporary Mathematics 656 (2016) 85-94.
Book volume table of contents   
View Article: PDF

[19] Kyungwoo Song. Improved existence results of solutions to the gravitational Maxwell gauged $O(3)$ sigma model. Proc. Amer. Math. Soc. 144 (2016) 3499-3505.
Abstract, references, and article information   
View Article: PDF

[20] S. A. Nazarov. Asymptotics of the eigenvalues of boundary value problems for the Laplace operator in a three-dimensional domain with a thin closed tube. Trans. Moscow Math. Soc. 76 (2015) 1-53.
Abstract, references, and article information
View Article: PDF

[21] Hoai-Minh Nguyen and Loc Hoang Nguyen. Cloaking using complementary media for the Helmholtz equation and a three spheres inequality for second order elliptic equations. Trans. Amer. Math. Soc. Ser. B 2 (2015) 93-112.
Abstract, references, and article information
View Article: PDF

[22] Xueli Bai, Xiaoqing He and Fang Li. An optimization problem and its application in population dynamics. Proc. Amer. Math. Soc. 144 (2016) 2161-2170.
Abstract, references, and article information   
View Article: PDF

[23] Shi-Liang Wu and Cheng-Hsiung Hsu. Existence of entire solutions for delayed monostable epidemic models. Trans. Amer. Math. Soc. 368 (2016) 6033-6062.
Abstract, references, and article information   
View Article: PDF

[24] Yuxi Hu. On global solutions and asymptotic behavior of planar magnetohydrodynamics with large data. Quart. Appl. Math. 73 (2015) 759-772.
Abstract, references, and article information
View Article: PDF

[25] Xue Luo and Stephen S.-T. Yau. On the quenching behavior of the MEMS with fringing field. Quart. Appl. Math. 73 (2015) 629-659.
Abstract, references, and article information
View Article: PDF

[26] Xinfu Chen and Xiang Xu. Existence and uniqueness of global classical solutions of a gradient flow of the Landau-de Gennes energy. Proc. Amer. Math. Soc. 144 (2016) 1251-1263.
Abstract, references, and article information   
View Article: PDF

[27] Juncheng Wei and Jun Yang. Traveling vortex helices for Schr\"odinger map equations. Trans. Amer. Math. Soc. 368 (2016) 2589-2622.
Abstract, references, and article information   
View Article: PDF

[28] S. A. Nazarov, E. Pérez and J. Taskinen. Localization effect for Dirichlet eigenfunctions in thin non-smooth domains. Trans. Amer. Math. Soc. 368 (2016) 4787-4829.
Abstract, references, and article information   
View Article: PDF

[29] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc. 368 (2016) 27-87.
Abstract, references, and article information   
View Article: PDF

[30] Sanjiban Santra. On the Lazer-McKenna conjecture and its applications. Proc. Amer. Math. Soc. 143 (2015) 4361-4372.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 310 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia